# SDR QQLQ970760

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1464A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11490
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Retract Mech
- Condition: Contaminated
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 1755 - DURING APPROACH TO ORD WHEN LANDING GEAR EXTENDED, NOSE GEAR UNSAFE MESSAGE ON MFDU AN NO GREEN LIGHT INDICATION.  RECYCLED LANDING GEAR MULTIPLE TIMES AND NOSE LANDING GEAR EXTENDED NORMALLY ON THIRD ATTEMPT.  AIRCRAFT LANDED ORD WITHOUT INCIDENT.  REMOVED ICE/SNOW FROM NOSE WHEEL WELL.  ACCOMPLISHED NOSE LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  PRECAUTIONARY LUBRICATED ALL NOSE LANDING GEAR PIVOT POINTS AND AIRCRAFT RETURNED TO SERVICE.  (M)
